# SDR FDEA202412271844

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 76,927 hours, 29,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 119535
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THROUGHOUT MAINTANENCE PREFLIGHT ROUTINE FOR  LAYOVER'S FOUND EMERGENCY LIGHTS FORWARD TEST SYS  1, INOP.   REMOVED AND REPLACED BATTERY PACK ASSY, PERFORMED  SYS OPS CHECK, ALL CHECKS NORMAL, ALL IAW B757-200  AMM CH 33-51-07-2.
